CureZone   Log On   Join
Serotonin
 
ECParent Views: 2,496
Published: 8 years ago
 

Serotonin


Hi haven't been on in awhile my son is going to college 2 days a week using bepathen. I was doingg some more research online because he still doesn't socialize much due to ec. See sieve read several more articles about the use of anti- depressants which I know has been discussed here . Serotonin is a hormone that when deficient causes Depression 80 percent if it us in the digestive track which feeds out to the lips. I'm not saying that people with ec are al, depressed but maybe there is a serotonin deficiency which can cause physical symptoms. Low serotonin can cause headaches, body aches and other physical things. Has anyone tried something like 5 http which is a natural serotonin, my son does not want to take anti depressants but I may see if he will try that anyone else used it or anti depressants. I'm not saying ec is in people's heads because I know it is a physical problem but maybe lower serotonin is causing it in some people and that is why anti depressants have worked in some of the case studies
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.org

10.891 sec, (1)